Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2008 July-August;74(7-8) > Minerva Anestesiologica 2008 July-August;74(7-8):445

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

MINERVA ANESTESIOLOGICA

Rivista di Anestesia, Rianimazione, Terapia Antalgica e Terapia Intensiva


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,623


eTOC

 

LETTERS TO THE EDITOR  FREEfree


Minerva Anestesiologica 2008 July-August;74(7-8):445

Copyright © 2008 EDIZIONI MINERVA MEDICA

lingua: Inglese

Comments on “Serotonin Syndrome caused by olanzapine and clomipramine”

Margetic B., Aukst-Margetic B.

Neuropsychiatric Hospital “Dr Ivan Barbot” Popovača, Croatia


FULL TEXT  


inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail